Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 132, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 14, 2021, 10:30 PM EDT for 4 counties in Maryland; Arlington County, Fairfax County, City of Falls Church, Virginia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2021, 10:30 PM EDT (02:30 UTC)
- Expired
- Jun 14, 2021, 11:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD, Arlington County, VA, City of Falls Church, VA, Fairfax County, VA
The radar
The Sterling radar (KLWX), 52 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:40 PM EDT | TSTM WND DMG | 1 N Four Corners, MD | TREE BLOCKING DOWN THE WEST/SOUTHBOUND SIDE OF LOCKRIDGE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
777
WUUS51 KLWX 150230
SVRLWX
DCC001-MDC003-027-031-033-VAC013-059-610-150315-
/O.NEW.KLWX.SV.W.0132.210615T0230Z-210615T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
1030 PM EDT Mon Jun 14 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
The District of Columbia...
Northwestern Anne Arundel County in central Maryland...
South central Howard County in central Maryland...
Southeastern Montgomery County in central Maryland...
Northern Prince Georges County in central Maryland...
Arlington County in northern Virginia...
The City of Falls Church in northern Virginia...
Northeastern Fairfax County in northern Virginia...
* Until 1115 PM EDT.
* At 1029 PM EDT, severe thunderstorms were located along a line
extending from near Colesville to Pimmit Hills, moving east at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Arlington, Rockville, Bethesda, Bowie, Severn, Olney, College Park,
Crofton, Greenbelt, Langley Park, Beltsville, Forestville, Falls
Church, Largo, Coral Hills, Bladensburg, Pimmit Hills, Mclean,
Fedex Field and American Legion Bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3910 7662 3883 7683 3888 7721 3905 7719
3915 7707 3914 7673
TIME...MOT...LOC 0229Z 264DEG 28KT 3913 7699 3890 7719
HAIL...<.75IN
WIND...60MPH
$$
ADS2 follow-up statements
336
WWUS51 KLWX 150254
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1054 PM EDT Mon Jun 14 2021
MDC027-150303-
/O.CAN.KLWX.SV.W.0132.000000T0000Z-210615T0315Z/
Howard MD-
1054 PM EDT Mon Jun 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOWARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
District of Columbia...central Maryland...and northern Virginia.
LAT...LON 3910 7662 3883 7683 3888 7721 3894 7707
3902 7694 3913 7671
TIME...MOT...LOC 0253Z 275DEG 29KT 3902 7674 3887 7696
$$
DCC001-MDC003-031-033-VAC013-059-610-150315-
/O.CON.KLWX.SV.W.0132.000000T0000Z-210615T0315Z/
District of Columbia DC-Anne Arundel MD-Montgomery MD-
Prince Georges MD-Arlington VA-City of Falls Church VA-Fairfax VA-
1054 PM EDT Mon Jun 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR THE DISTRICT OF COLUMBIA...NORTHWESTERN ANNE ARUNDEL...
SOUTHEASTERN MONTGOMERY...NORTHERN PRINCE GEORGES...ARLINGTON AND
NORTHEASTERN FAIRFAX COUNTIES AND THE CITY OF FALLS CHURCH...
At 1053 PM EDT, severe thunderstorms were located along a line
extending from near Crofton to Anacostia, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Arlington, Bowie, Severn, College Park, Crofton, Greenbelt, Langley
Park, Beltsville, Forestville, Falls Church, Largo, Coral Hills,
Bladensburg, University of Maryland, Nationals Park, Fedex Field,
Howard University, Gallaudet University, Fort Totten and Rosslyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3910 7662 3883 7683 3888 7721 3894 7707
3902 7694 3913 7671
TIME...MOT...LOC 0253Z 275DEG 29KT 3902 7674 3887 7696
HAIL...<.75IN
WIND...60MPH
$$
ADS443
WWUS51 KLWX 150312
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1112 PM EDT Mon Jun 14 2021
DCC001-MDC003-031-033-VAC013-059-610-150322-
/O.EXP.KLWX.SV.W.0132.000000T0000Z-210615T0315Z/
District of Columbia DC-Anne Arundel MD-Montgomery MD-
Prince Georges MD-Arlington VA-City of Falls Church VA-Fairfax VA-
1112 PM EDT Mon Jun 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR THE DISTRICT OF COLUMBIA...
NORTHWESTERN ANNE ARUNDEL...SOUTHEASTERN MONTGOMERY...NORTHERN PRINCE
GEORGES...ARLINGTON AND NORTHEASTERN FAIRFAX COUNTIES AND THE CITY OF
FALLS CHURCH WILL EXPIRE AT 1115 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
District of Columbia...central Maryland...and northern Virginia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.
LAT...LON 3910 7662 3883 7683 3888 7721 3894 7707
3902 7694 3913 7671
TIME...MOT...LOC 0312Z 264DEG 28KT 3904 7655 3889 7677
$$
ADSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:27 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 14, 10:27 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1027 PM EDT Mon Jun 14 2021
.SYNOPSIS...
A series of cold fronts will move through the area through mid
week. Canadian high pressure will build overhead for much of
the second half of the week. Another cold front may approach the
area early next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect until 2AM for
locations for the Washington and Baltimore Metro areas as well
as southern MD and northern VA. Previous discussion follows.
A relative min in CAPE has caused lower confidence for locations
west of the Blue Ridge Mountains, but a few severe storms are
possible this evening due to stronger shear and a boundary
dropping in from the north. However, confidence increases for
locations east of the Blue Ridge Mountains this evening due to
higher amounts of instability. The surface flow has backed to
the south ahead of the approaching boundary, and this has caused
a southerly flow to increase dewpoints this evening. At the same
time, a bay breeze can be seen on radar retrograding west while
the boundary from the convection upstream is dropping south. The
intersecting boundaries, strong shear around 50 kts, and
increasing CAPE suggests that some storms will be severe, with
discrete supercells possible. Damaging winds and large hail are
the primary threats, but an isolated tornado cannot be ruled
out as the low-level shear increases some near the bay breeze
and around intersecting boundaries.
A low-end threat for flash flooding persists, especially across
the Washington Metro area where convection will be more
widespread and co-located with lower FFG. A Flash Flood Watch
has been issued for this area. Elsewhere, higher FFG along with
a faster storm motion means that confidence is too low for a
Flash Flood Watch at this time.
Convection should gradually dissipate late this evening into
the overnight as the cold front drops farther south and drier
air advects in from the northwest.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A mid-level trough and associated cold front will move through the
CWA Tuesday. This frontal passage will be notably drier, but cannot
rule out a few showers with the relatively higher chance (still
isolated in nature) up near the Mason-Dixon line. High temperatures
Tuesday do look to be about 5 degrees cooler than today and closer
to seasonal normals.
Dry and clear Tuesday night with temperatures dipping into the mid
40s across the Allegheny Front. As Canadian high pressure builds in
Wednesday, the main story will be the below normal temperatures and
low humidity values. The immediate metropolitan areas have the best
chance of breaking 80, with the higher elevations out west not
making it out of the 60s. Most locations will be in the low to mid
70s.
Come Wednesday night, there could be a few locations that make a run
into the upper 30s, mainly across the valleys in the higher terrain
of Garrett, western Grant, western Pendleton, and western Highland.
Outside of the higher terrain, it will be a good night to open the
windows and let in some cool air with low humidity.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally good agreement amongst guidance in regards to the long
term period. A deep upper level trough will continue to pivot
eastward on Thursday. However, with the trough axis offshore, we'll
be under general subsidence, resulting in surface high pressure over
the Ohio Valley becoming focused over the region through the end of
the week. Seasonably cooler conditions with temperatures in the
upper 70s are expected coupled with low humidity. The high will then
continue to shift offshore on Friday, inducing a southerly flow
which will bring the return of heat and humidity back to the region.
Guidance solutions diverge somewhat in regards to the timing of the
next FROPA on Saturday. The ECMWF is a bit earlier than the GFS
which would greatly determine how much convective activity develops.
There's also question into the progression of the front as some of
the guidance including their ensembles indicate the front stalling
across the CWA Sunday. If that's the case, then potential for more
unsettled weather is possible on Sunday into Monday. Guidance
redevelops a Bermuda high just to our east by early next week, thus
could see this situation play out correctly. Another area of low
pressure may then traverse along said stalled boundary which would
set us up for additional unsettled weather in terms of showers and
thunderstorms, even the potential for isolated flooding. Will need
to monitor trends over the next few days.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Some storms across the eastern terminals may be severe with
locally damaging wind gusts and large hail being the primary
threats. The best chance for strong to severe storms will be
through 04z across IAD, DCA, BWI, and MTN. A brief period of
MVFR cigs/vsbys are possible overnight, but drier air should
allow for VFR conditions most of the time.
Another cold front is expected to push through the region on
Tuesday. However that front lacks and significant moisture.
Therefore, conditions should remain VFR throughout. High pressure
returns for Wednesday and continues through Friday under a westerly
flow.
&&
.MARINE...
SMWs will likely be needed tonight as thunderstorms move across
the waters. The most likely time window for storms to move
across the waters will be through 2 AM. A Small Craft Advisory
is in effect tonight through tomorrow. South to southwest winds
this evening will turn northwesterly behind the front later
tonight through tomorrow. Northwesterly flow will continue on
Wednesday, but winds are expected to be sub- SCA in nature
Generally lighter NW flow thereafter through Thursday night (though
another mainly dry front may kick winds up a bit Tuesday night into
Wednesday).
Small Craft Advisory conditions are likely Fri afternoon into
Sunday.
&&
.TIDES/COASTAL FLOODING...
Elevated water levels are expected tonight into Tuesday morning,
but the flow will turn northwest during this time, so confidence
in minor tidal flooding is low.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Tuesday for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Tuesday for MDZ013-014-016-
504.
VA...Flash Flood Watch until 2 AM EDT Tuesday for VAZ053-054.
WV...None.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ530>543.
Flash Flood Watch until 2 AM EDT Tuesday for ANZ535.
&&
SYNOPSIS...KJP
NEAR TERM...BJL/KJP
SHORT TERM...KJP
LONG TERM...MSS
AVIATION...BJL/MSS/KJP
MARINE...BJL/MSS/KJP
TIDES/COASTAL FLOODING...BJLHazardous weather outlook, Jun 14, 10:13 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 1013 PM EDT Mon Jun 14 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-151000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for the entire area until 2 AM. Damaging wind gusts and large hail are the primary threats, and an isolated tornado is possible. An isolated instance of flash flooding is possible this evening due to heavy rainfall associated with thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-151000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight A Severe Thunderstorm Watch is in effect for central Maryland and northern Virginia until 2 AM. Damaging wind gusts and large hail are the primary threats, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated. MDZ001-501-502-VAZ503-504-WVZ501>506-151000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 1013 PM EDT Mon Jun 14 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters have been activated.
In the hours before
Local storm report, Jun 14, 10:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 1 SSW CLARKSBURG 39.23N 77.28W
06/14/2021 M0.75 INCH MONTGOMERY MD PUBLIC
&&
EVENT NUMBER LWX2104360
CPBLocal storm report, Jun 14, 10:06 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1006 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD BALTIMORE 39.30N 76.61W
06/14/2021 BALTIMORE CITY MD 911 CALL CENTER
SEVERAL ROADS CLOSED DUE TO HIGH WATER ON THE WESTERN
SIDE OF THE CITY OF BALTIMORE
&&
EVENT NUMBER LWX2104361
CPBLocal storm report, Jun 14, 10:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 2 N ARBUTUS 39.27N 76.69W
06/14/2021 BALTIMORE CITY MD EMERGENCY MNGR
TREES DOWN NEAR RESIDENCE ON SOUTH BEECHFIELD AVENUE
NEAR RIDGE DRIVE.
&&
EVENT NUMBER LWX2104362
CPBLocal storm report, Jun 14, 10:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1014 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 2 W FELLS POINT 39.27N 76.60W
06/14/2021 M0.75 INCH BALTIMORE CITY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX2104363
CPBLocal storm report, Jun 14, 10:17 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1017 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND DMG 1 NNW PUMPHREY 39.24N 76.65W
06/14/2021 BALTIMORE MD TRAINED SPOTTER
TREE DOWN ON KESSLER ROAD.
0943 PM HAIL 1 NNW PUMPHREY 39.24N 76.65W
06/14/2021 M0.75 INCH BALTIMORE MD TRAINED SPOTTER
TREE DOWN ON KESSLER ROAD.
&&
EVENT NUMBER LWX2104364
EVENT NUMBER LWX2104365
CPBLocal storm report, Jun 14, 10:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1022 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL ELKRIDGE 39.20N 76.75W
06/14/2021 M1.00 INCH HOWARD MD NWS EMPLOYEE
&&
EVENT NUMBER LWX2104366
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:02 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Carroll, Howard, City of Baltimore | 43 min |
| Jun 14, 9:22 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Howard, Montgomery | 38 min |
| Jun 14, 9:29 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, City of Baltimore | 46 min |
| Jun 14, 9:55 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 50 min |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 28 min |
| Jun 14, 10:05 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 2 hr |
| Jun 14, 10:12 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford | 33 min |
| Jun 14, 10:16 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 44 min |
| Jun 14, 10:25 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Charles, Montgomery, Prince George's | 4 hr |
| Jun 14, 10:49 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Jun 14, 11:23 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 24 min |
| Jun 15, 1:43 AM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 17 min |
| Jun 15, 1:53 AM EDT | Areal Flood Warning | LWX | Prince George's | 4 hr |
| Jun 15, 10:26 AM EDT | Areal Flood Warning | LWX | Prince George's | 9 hr |
| Jun 14, 8:26 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, Prince William, City of Fairfax, City of Manassas, City of Manassas Park | 37 min |
| Jun 14, 9:01 PM EDT | Special Marine Warning | LWX | 46 min | |
| Jun 14, 9:08 PM EDT | Special Marine Warning | LWX | 114 min | |
| Jun 14, 10:07 PM EDT | Special Marine Warning | LWX | 83 min | |
| Jun 14, 10:11 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax | 49 min |
| Jun 14, 10:18 PM EDT | Special Marine Warning | LWX | 64 min | |
| Jun 14, 10:48 PM EDT | Special Marine Warning | LWX | 74 min | |
| Jun 14, 11:11 PM EDT | Special Marine Warning | LWX | 36 min | |
| Jun 15, 2:05 AM EDT | Areal Flood Warning | LWX | Fairfax | 4 hr |
| Jun 15, 6:08 AM EDT | Areal Flood Warning | LWX | Fairfax, City of Fairfax | 46 min |
| Jun 15, 10:01 AM EDT | Coastal Flood Advisory | LWX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.